# SDR CA980608002

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Cont IO360C
- System (JASC): 7600 · Engine Controls
- Part: Joint
- Part number: 3174700
- Condition: Failed
- Location: Control Arm
- Part time: 4,658 hours
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE THROTTLE CONTROL BECAME DETACHED FROM THE THROTTLE CONTROL ARM CAUSING THE ENGINE TO DEVELOP FULL POWER.  ENGINE SHUT DOWN.  SINGLE ENGINE LANDING CARRIED OUT.  BALL SPRING JOINT FAILED DUE TO EXCESSIVE WEAR ALLOWING THE BALL TO SLIP OUT OF THE ASSEMBLY.  REPLACED.
